Bulletin of the American Mathematical Society

Existence of stable payoff configurations for cooperative games

Morton Davis and Michael Maschler

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 1 (1963), 106-108.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525019

Mathematical Reviews number (MathSciNet)
MR0144791

Zentralblatt MATH identifier
0114.12501

Citation

Davis, Morton; Maschler, Michael. Existence of stable payoff configurations for cooperative games. Bull. Amer. Math. Soc. 69 (1963), no. 1, 106--108. https://projecteuclid.org/euclid.bams/1183525019


Export citation

References

  • 1. R. J. Aumann and M. Maschler, The bargaining set for cooperative games. (Expected to appear in No. 52 of Annals of Mathematics Studies, Princeton University Press, Princeton, New Jersey.)
  • 2. S. Eilenberg and D. Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214-222.
  • 3. B. Knaster, C. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137.
  • 4. B. Peleg, Existence theorem for the bargaining set M1(i), Bull. Amer. Math. Soc. 69 (1963), 109-110.